Applied Mathematics

Volume 10, Issue 10 (October 2019)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

Approximation of Functions by Quadratic Mapping in (β, p)-Banach Space

HTML  XML Download Download as PDF (Size: 351KB)  PP. 817-825  
DOI: 10.4236/am.2019.1010058    482 Downloads   711 Views  

ABSTRACT

In this paper, we study the functions with values in (β, p)-Banach spaces which can be approximated by a quadratic mapping with a given error.

Share and Cite:

Chi, X. , Bao, L. and Wang, L. (2019) Approximation of Functions by Quadratic Mapping in (β, p)-Banach Space. Applied Mathematics, 10, 817-825. doi: 10.4236/am.2019.1010058.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.